MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT

INTERA ONCOLOGY, INC INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT
Model Number AP-07004
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Intera oncology received a report that during pump preparation the tubing from the or prep kit was leaking near where it connected with the refill needle.Once the clinic noticed the leak, they replaced the tubing by opening a new or prep kit.The pump prepped fine afterwards.
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution.There was one manufacturing deviation.However, the lone deviation did not contribute to the reported event.The sample was discarded by the clinic and photo evidence was not available.Therefore, the root cause is unknown.

Brand Name
INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT
Common Device Name
OR PREP KIT
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
9178054424
MDR Report Key22841456
Report Number3015537318-2025-00073
Device Sequence Number9580608
Product Code PTI
UDI-Device Identifier00850014110154
UDI-Public00850014110154
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2026
Device Model NumberAP-07004
Device Catalogue NumberAP-07004
Device Lot Number24K050CT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown